Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 367, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Aug 2, 2008, 9:14 AM CDT for Bottineau County, McHenry County, North Dakota. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2008, 9:14 AM CDT (14:14 UTC)
- Expired
- Aug 2, 2008, 10:15 AM CDT
- In force
- 61 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties Bottineau County, ND, McHenry County, ND
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 2.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KBIS 021414
SVRBIS
NDC009-049-021515-
/O.NEW.KBIS.SV.W.0367.080802T1414Z-080802T1515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
914 AM CDT SAT AUG 2 2008
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...
THIS INCLUDES THE CITY OF BOTTINEAU...
NORTH CENTRAL MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 1015 AM CDT
* AT 909 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 23 MILES SOUTHWEST OF BOTTINEAU...AND MOVING
NORTHEAST AT 26 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES SOUTHEAST OF BOTTINEAU BY 1000 AM CDT...
VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4877 10019 4876 10018 4872 10018 4871 10015
4867 10015 4847 10081 4862 10094 4895 10019
TIME...MOT...LOC 1414Z 241DEG 23KT 4859 10075
$$
SCHECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:00 AM CDT, 6 hours 14 minutes earlier.
Area forecast discussion, Aug 2, 3:00 AM CDT, 6 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 300 AM CDT SAT AUG 2 2008 .SHORT TERM...TODAY THROUGH MONDAY NIGHT AN AMPLIFIED UPPER FLOW PATTERN IS FORECAST ACROSS THE THE NORTHERN 2/3 OF THE COUNTY THIS PERIOD...WITH A TROUGH ACROSS THE WEST COAST...A LARGE SUBTROPICAL RIDGE ACROSS THE CENTRAL PORTION OF THE COUNTRY...AND AN UPPER LOW ACROSS THE EAST COAST. WITHIN THIS PATTERN...THE ACTIVE BELT OF WESTERLIES ARE FORECAST TO RESIDE ACROSS THE FAR NORTHERN TIER OF THE COUNTRY. SEVERAL SHORT WAVE DISTURBANCES WITHIN THIS FAST WEST TO SOUTHWEST MID-LEVEL CYCLONIC FLOW WILL LIKELY BRING EPISODES OF CONVECTIVE ACTIVITY ACROSS THE NORTHERN PLAINS THROUGH THE SHORT TERM PERIOD. CONVECTIVE CHANCES ALONG WITH SEVERE CONVECTION WILL BE THE PRIMARY CONCERN FOR THIS FORECAST PACKAGE. CURRENTLY...WATER VAPOR IMAGERY SHOWS A LOW AMPLITUDE SHORT WAVE DISTURBANCE RIDING THE RIDGE ACROSS EASTERN MT AND FAR WESTERN NORTH DAKOTA. IN ADDITION...A STRENGTHENING 30 TO 40 KNOT NOCTURNAL LOW LEVEL JET IS LEADING TO STRONG THETA-E ADVECTION ACROSS THE WEST. SEVERE CONVECTIVE DEVELOPMENT HAS BEEN OCCURRING WITHIN AN AREA OF VERY STEEP MID LEVEL LAPSE RATES ALONG THE NOSE OF THE LOW LEVEL JET. FOR TODAY...THE CURRENT CONVECTIVE ACTIVITY WILL LIKELY WEAKEN AND MOVE NORTHEAST INTO SOUTHERN CANADA THIS MORNING. ALSO...THE SURFACE TROUGH OF LOW PRESSURE/INVERTED TROUGH CURRENTLY ACROSS EASTERN MONTANA AND THE FAR WESTERN DAKOTAS...WILL SLOWLY SHIFT EASTWARD ACROSS THE DAKOTAS THIS AFTERNOON. ADDITIONAL CONVECTIVE DEVELOPMENT IS POSSIBLE IN THE VICINITY OF THE INVERTED TROUGH ACROSS CENTRAL NORTH DAKOTA LATE THIS AFTERNOON. HOWEVER...IT APPEARS THAT A THERMAL RIDGE WILL LIKELY CREATE A STRONG CAP...LIKELY LIMITING THE AREAL COVERAGE AND EASTWARD EXTENT OF CONVECTIVE ACTIVITY...IN SPITE OF GOOD LOW LEVEL CONVERGENCE ALONG THE TROUGH. WITH THAT BEING SAID...AFTERNOON MIXING SHOULD SLOWLY ERODE THE CAP ALLOWING FOR AT LEAST ISOLATED TO SCATTERED STORMS TO DEVELOP BY LATE AFTERNOON. STORMS THAT DO DEVELOP ALONG THE WESTERN EDGE OF THE STRONG CAP...WILL BE IN A FAVORABLE THERMODYNAMIC AND KINEMATIC ENVIRONMENT FOR SUPER CELLS. LOW LEVEL MOISTURE WILL BE ON THE INCREASE WITH DEW POINTS EXPECTED TO BE IN THE LOW TO MID 60S. THIS COMBINED WITH RELATIVELY STEEP MID LEVEL LAPSE RATES...WILL YIELD CAPE VALUES OF 2000 TO 3000 J/KG. DEEP LAYER SHEAR OF 40 TO 50 KNOTS IS ALSO EXPECTED SUGGESTING THAT LARGE HAIL AND DAMAGING WINDS WILL CONTINUE TO BE A THREAT. SEVERE THREAT SHOULD CONTINUE AT LEAST THROUGH THE EVENING HOURS. HAVE THEREFORE ADDED SEVERE WORDING TO THE GRIDS. IN ADDITION TO THE SEVERE THREAT...COULD SEE SOME LOCALLY HEAVY RAINFALL WITHIN THE STORMS. THE CHANCES FOR STORMS CONTINUE AND LOOK A BIT BETTER BY TONIGHT AND INTO SUNDAY AS PERIODIC SHORTWAVE DISTURBANCES RACE THROUGH THE ACTIVE CYCLONIC MID-LEVEL FLOW. COULD EVEN SEE SOME HEAVY RAINFALL TONIGHT. AFTER A VERY WARM SATURDAY...TEMPERATURES WILL COOL ON MONDAY AS A LARGE VORTEX OVER CANADA BEGINS TO PUSH THE SUBTROPICAL RIDGE AXIS BACK ACROSS THE WESTERN CONUS. THIS COOLER WEATHER WILL CONTINUE INTO THE LONG TERM PERIOD. .LONG TERM...TUESDAY THROUGH SATURDAY NIGHT DRY COOL NORTHWEST FLOW TAKES CONTROL IN THE LONG TERM PERIOD. NO MAJOR CHANGES NEED TO CURRENT GRIDS. && .AVIATION... A TROUGH OF LOW PRESSURE ACROSS EASTERN MT WILL MOVE ACROSS THE DAKOTAS THIS AFTERNOON. MORNING CONVECTION WILL MOVE NORTHEAST AND EFFECT NORTHERN TAF SITES THIS MORNING BEFORE ACTIVITY MOVES ACROSS SOUTHERN CANADA. ADDITIONAL ISOLATED DEVELOPMENT IS POSSIBLE LATE THIS AFTERNOON ACROSS CENTRAL NORTH DAKOTA. A BETTER CHANCE FOR STORMS WILL OCCUR TONIGHT. VFR CONDITIONS EXPECTED OUTSIDE OF THUNDERSTORM ACTIVITY. GUSTY WINDS ARE POSSIBLE IN AND NEAR THUNDERSTORM ACTIVITY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && KJB/KS
Hazardous weather outlook, Aug 2, 4:44 AM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 444 AM CDT SAT AUG 2 2008 NDZ001>005-009>013-017>023-025-031>037-046>048-050-051-030945- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 444 AM CDT SAT AUG 2 2008 /344 AM MDT SAT AUG 2 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS NORTHERN NORTH DAKOTA THIS MORNING. A FEW OF THESE STORMS MAY REACH SEVERE CRITERIA. ADDITIONAL ISOLATED TO SCATTERED STORMS ARE POSSIBLE LATE THIS AFTERNOON. THE BEST CHANCE FOR AFTERNOON STORMS IS ACROSS CENTRAL AND NORTHERN AREAS. SOME OF THESE STORMS MAY BE SEVERE. THUNDERSTORMS WILL CONTINUE SATURDAY NIGHT. SOME LOCALLY HEAVY RAINFALL IS POSSIBLE IN SOME STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE ON SUNDAY AND AGAIN ON MONDAY AS PERIODIC UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK. NDZ040>045-030945- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 444 AM CDT SAT AUG 2 2008 /344 AM MDT SAT AUG 2 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS TONIGHT. SOME OF THESE STORMS MAY BE STRONG AND ALSO PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE ON SUNDAY AND AGAIN ON MONDAY AS PERIODIC UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK. KJB
In the hours before
Local storm report, Aug 2, 7:18 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
718 AM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 AM HAIL 3 NNW STANLEY 48.36N 102.42W
08/02/2008 E1.00 INCH MOUNTRAIL ND CO-OP OBSERVER
ONE INCH HAIL
&&
KSIMOSKOLocal storm report, Aug 2, 8:18 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
818 AM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 AM HAIL 10 SW GLENBURN 48.41N 101.37W
08/02/2008 E1.00 INCH WARD ND MESONET
QUARTER SIZE HAIL
&&
LLPLocal storm report, Aug 2, 8:28 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
828 AM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HAIL ROSEGLEN 47.75N 101.83W
08/02/2008 E1.00 INCH MCLEAN ND MESONET
QUARTER SIZE HAIL AND RAIN 1.35 INCHES
0818 AM HAIL MAX 47.82N 101.29W
08/02/2008 E0.88 INCH MCLEAN ND MESONET
NICKEL HAIL FROM 818 TO 821 CDT STILL OCCURRING
&&
LLPLocal storm report, Aug 2, 8:39 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
839 AM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 AM HAIL 6 S DOUGLAS 47.77N 101.50W
08/02/2008 E1.00 INCH MCLEAN ND MESONET
QUARTER SIZE HAIL FROM 806 TO 813 CDT
&&
LLPLocal storm report, Aug 2, 8:52 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
852 AM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM HAIL MINOT 48.23N 101.30W
08/02/2008 E1.75 INCH WARD ND CO-OP OBSERVER
LOTS OF GOLF BALL SIZE HAIL
&&
LLPLocal storm report, Aug 2, 9:11 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
911 AM CDT SAT AUG 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 AM HAIL FOXHOLM 48.37N 101.57W
08/02/2008 E1.00 INCH WARD ND PUBLIC
QUARTER SIZE HAIL
&&
LLPThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:02 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 58 min |
| Aug 1, 7:25 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 50 min |
| Aug 1, 7:49 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 56 min |
| Aug 1, 8:08 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 37 min |
| Aug 1, 8:40 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 50 min |
| Aug 1, 8:42 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 63 min |
| Aug 1, 8:43 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 47 min |
| Aug 1, 9:09 PM CDT | Tornado Warning | BIS | Dunn, Mercer | 36 min |
| Aug 1, 9:23 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer | 52 min |
| Aug 1, 9:27 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 29 min |
| Aug 1, 9:28 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 62 min |
| Aug 1, 9:44 PM CDT | Tornado Warning | BIS | Dunn, Mercer | 31 min |
| Aug 1, 9:54 PM CDT | Tornado Warning | BIS | Dunn | 22 min |
| Aug 1, 10:12 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 48 min |
| Aug 1, 10:52 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Mercer, Morton, Oliver | 53 min |
| Aug 2, 1:24 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 51 min |
| Aug 2, 1:39 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Williams | 51 min |
| Aug 2, 1:54 AM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 56 min |
| Aug 2, 2:16 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 44 min |
| Aug 2, 2:26 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide | 34 min |
| Aug 2, 2:27 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Renville | 46 min |
| Aug 2, 2:40 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 35 min |
| Aug 2, 2:44 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 43 min |
| Aug 2, 2:59 AM CDT | Severe Thunderstorm Warning | BIS | Burke, Divide | 33 min |
| Aug 2, 4:05 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Mountrail, Renville, Ward | 40 min |
| Aug 2, 4:34 AM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 56 min |
| Aug 2, 4:43 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 43 min |
| Aug 2, 5:45 AM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 60 min |
| Aug 2, 6:36 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Mountrail, Renville, Ward | 54 min |
| Aug 2, 6:58 AM CDT | Severe Thunderstorm Warning | BIS | Mountrail | 62 min |
| Aug 2, 7:07 AM CDT | Severe Thunderstorm Warning | BIS | McLean | 68 min |
| Aug 2, 7:31 AM CDT | Severe Thunderstorm Warning | BIS | Renville, Ward | 59 min |
| Aug 2, 7:41 AM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 64 min |
| Aug 2, 8:16 AM CDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 59 min |
| Aug 2, 8:40 AM CDT | Severe Thunderstorm Warning | BIS | Ward | 35 min |
| Aug 2, 8:52 AM CDT | Severe Thunderstorm Warning | BIS | McHenry | 37 min |
| Aug 2, 9:07 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 53 min |
| Aug 2, 9:13 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville, Ward | 62 min |
| Aug 2, 9:17 AM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 58 min |
| Aug 2, 10:09 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 66 min |
| Aug 2, 10:17 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville | 58 min |
| Aug 2, 10:22 AM CDT | Areal Flood Advisory | BIS | Bottineau, McHenry, Renville, Ward | 6 hr |
| Aug 2, 11:01 AM CDT | Severe Thunderstorm Warning | BIS | Rolette | 26 min |
| Aug 2, 11:13 AM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Rolette, Ward | 62 min |
| Aug 2, 11:56 AM CDT | Flash Flood Warning | BIS | Bottineau, McHenry, Rolette | 34 min |
| Aug 2, 12:05 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan, Wells | 55 min |
| Aug 2, 12:12 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Renville, Rolette, Ward | 63 min |
| Aug 2, 12:26 PM CDT | Flash Flood Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 64 min |
| Aug 2, 1:04 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 56 min |
| Aug 2, 1:26 PM CDT | Areal Flood Advisory | BIS | Bottineau, McHenry, Pierce, Rolette | 6 hr |
| Aug 2, 1:48 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 16 min |
| Aug 2, 2:38 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 52 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.